Alert archive / Georgia / Special Weather Statements in 2019

Special Weather Statement, NWS Atlanta, GA

May 11, 2019Wilkinson County, Georgia

NWS Atlanta, GA issued this special weather statement at May 11, 2019, 2:21 PM EDT for Wilkinson County, Georgia. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 11, 2019, 2:21 PM EDT (18:21 UTC)
Expired
May 11, 2019, 2:45 PM EDT
In force
24 min
Issued by
NWS Atlanta, GA
Wind
40

County Wilkinson County, GA

The radar

The Robins AFB radar (KJGX), 10 km from the middle of the area, began a volume at 18:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 6.4 hours before the alert went out and 137 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2019-05-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 357 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2019-05-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 81 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
357 J/kg
Mixed-layer CIN
-54 J/kg
Mixed-layer LCL
649 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
81 m²/s²
0-3 km storm-relative helicity
143 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.7

Open this sounding in Storm Lab

The text

As transmitted.

529 
WWUS82 KFFC 111821
SPSFFC

Special Weather Statement
National Weather Service Peachtree City GA
221 PM EDT Sat May 11 2019
 
GAZ083-084-111845-
Wilkinson GA-Twiggs GA-
221 PM EDT Sat May 11 2019

...SIGNIFICANT WEATHER ADVISORY FOR WILKINSON AND EASTERN TWIGGS
COUNTIES UNTIL 245 PM EDT...

At 220 PM EDT...a strong thunderstorm was over Jeffersonville...
moving northeast at 20 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning 
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of 
           light...unsecured objects. Heavy rain may cause temporary 
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Jeffersonville, Irwinton, McIntyre and Nicklesville. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3264 8332 3268 8337 3290 8325 3269 8302
TIME...MOT...LOC 1820Z 228DEG 19KT 3268 8331 

WIND...40MPH

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at May 11, 2:12 PM EDT, 9 minutes earlier.

Area forecast discussion, May 11, 2:12 PM EDT, 9 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
212 PM EDT Sat May 11 2019

.PREV DISCUSSION... /Issued 1200 PM EDT Sat May 11 2019/

UPDATE...
Current scattered shower and thunderstorm activity is relegated
largely to far north Georgia in vicinity of the surface front that
will continue to slowly backtrack northward today. Additionally,
an MCV is currently tracking east-northeastward across south-
central Alabama. Further convective development is expected to
occur this afternoon ahead of this MCV as it encounters surface
CAPE already in the 1500-2000 J/kg range across the state. The
activity associated with the MCV will gradually push eastward
through this evening. Additional development is expected to occur
to the west across Mississippi/Alabama this afternoon and evening
as the next impulse approaches. Some strong to severe
thunderstorms remain possible this afternoon and evening with
damaging wind gusts remaining the primary threat. Locally heavy
rainfall can also be expected with PWs above 1.5"

RW

PREV DISCUSSION... /Issued 754 AM EDT Sat May 11 2019/

UPDATE...

PREV DISCUSSION... /Issued 450 AM EDT Sat May 11 2019/

SHORT TERM /Today through Sunday/...

To begin the short term period, the forecast area remains underneath
persistent southwesterly flow aloft. A shortwave embedded within the
flow is moving northeastward from south Mississippi and towards
Georgia. Thunderstorms out ahead of this disturbance have been
moving across north Georgia during the overnight hours and another
round is currently entering into the northwest corner of the CWA.
Some thunderstorms associated with this line may be strong and could
be capable of producing gusty winds, frequent lightning, and small,
sub-severe criteria hail. PoPs will remain categorical across far
north Georgia during the morning and through the rest of the day
Saturday, and likely PoPs will also build in across central Georgia
starting around mid-morning as thunderstorms redevelop across the
area.

MLCAPE values are expected to peak around 2000 J/kg this afternoon.
Sufficient deep shear will also be in place during this time to
support some organized convection as the upper-level shortwave
approaches the area, although a focused lifting mechanism will be
lacking which will limit how organized the storms will be. At this
time, the primary severe threat appears to be damaging wind gusts,
although some large hail is also possible with some isolated storms.
PWATs across the area will be in the 1.3 to 1.7 range, and the axis
of the heaviest precipitation is expected to be along and north of
the I-85 corridor. The highest totals are anticipated in the higher
elevations of the far northeast, where 2-3 inches are possible
throughout Saturday. The airmass will remain moist and summer-like
throughout the day on Sunday. Models are furthermore indicating
another strong mid/upper level disturbance and associated surface
front moving through the area throughout the day on Sunday, which
will bring categorical PoPs across the area. With moderate
instability and increased deep-layer shear, there is once again the
potential for some thunderstorms to be strong to severe on Sunday.

King

LONG TERM /Sunday Night through Friday/...

Aside from the departing frontal system that stalls near the
extreme southern part of the CWA late Sunday into Monday with
lingering low end pops for showers or storms, the majority of the
fcst period looks to be benign and ridge dominated. A weak upper
wave and attendant backdoor sfc front could bring a slight chance
of showers or storms to north GA late Wednesday into Thursday,
though guidance still has some timing and moisture discrepancies.

Min temps will actually be rather cool in the upper 40s to low
50s for most areas Monday through Wednesday, then moderate back
to near or slightly above normal for the end of the work week.

Baker

&&

.AVIATION...
18Z Update...
An active TAF period will be characterized by periods of shra and
tsra. Shra and tsra will initially continue to increase this
afternoon with the most likely time frame for tsra at ATL area
sites from around 18-22z. Overall shower coverage is expected to
diminish somewhat this evening with shra potential again
increasing by Sunday morning. Additional tsra coverage will again
increase by 14-16z Sunday. Patchy MVFR cigs this afternoon are
expected to continue to gradually increase to VFR in the 040-050
range before MVFR cigs become likely again by 06z Sunday. Winds
will remain SW 05-08kts before increasing to 10-13kts with gusts
to 15-18 kts after 15z Sunday.

//ATL Confidence...18Z Update...
Medium confidence on cigs as well as shra/tsra timing.
High confidence on winds.

RW

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          79  66  77  59 /  70  70  80  50
Atlanta         80  66  76  59 /  60  60  80  50
Blairsville     72  61  70  53 /  70  80  80  60
Cartersville    78  65  76  57 /  70  70  80  50
Columbus        84  68  80  63 /  50  50  80  50
Gainesville     76  65  74  58 /  70  70  80  50
Macon           84  67  81  63 /  60  50  70  60
Rome            79  65  77  57 /  70  80  80  50
Peachtree City  81  66  77  59 /  60  50  80  50
Vidalia         88  69  85  67 /  60  60  70  60

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...RW
AVIATION...RW
Hazardous weather outlook, May 11, 11:41 AM EDT, 2 hours 40 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
1141 AM EDT Sat May 11 2019

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-121545-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
1141 AM EDT Sat May 11 2019

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...This Afternoon and Tonight...

Scattered thunderstorms are expected today into tonight across
north and central Georgia. A few storms could be strong to severe.
The primary hazards with the strongest storms will be damaging
winds, large hail, frequent lightning and heavy rainfall.

With moderate to heavy rain persisting across the northern tier,
there may be an emerging flash flood risk as well once the next
batch of storms develop later today.

.DAYS TWO THROUGH SEVEN...Sunday through Friday...

Showers and thunderstorms can be expected Sunday into early
Monday. Some storms could be strong to severe Sunday. The primary
hazards with the strongest storms will be damaging winds, large
hail, frequent lightning, and heavy rain with localized flooding.
A few brief spin up tornadoes are also possible.

There will be a slight chance of thunderstorms late Wednesday
night into Thursday across north Georgia.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

In the hours before

Local storm report, May 11, 11:42 AM EDT, 2 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1142 AM EDT SAT MAY 11 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0728 AM     TSTM WND DMG     LEAF                    34.58N  83.67W
05/11/2019                   WHITE              GA   EMERGENCY MNGR

            UPDATED REPORT FROM WHITE COUNTY EMA. TWO CHICKEN
            HOUSES SUSTAINED SOME ROOF DAMAGE ALONG HWY 115 JUST
            WEST OF DUNCAN BRIDGE ROAD. ADDITIONAL TREES WERE
            UPROOTED, ONE ON A HOUSE, NEAR THE CHATTAHOOCHEE BAPTIST
            CHURCH. TIME UPDATED BASED ON RADAR.

&&

CORRECTED EVENT TIME...LOCATION...REMARKS

EVENT NUMBER FFC1900233

DJN
Special weather statement, May 11, 12:39 PM EDT, 1 hour 42 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1239 PM EDT Sat May 11 2019

GAZ006-008-111715-
Union GA-Fannin GA-
1239 PM EDT Sat May 11 2019

...SIGNIFICANT WEATHER ADVISORY FOR UNION AND EASTERN FANNIN COUNTIES
UNTIL 115 PM EDT...

At 1239 PM EDT...a strong thunderstorm was over Margret, or 12 miles
southeast of Blue Ridge...moving northeast at 45 mph.

  HAZARD...40 to 50 mph wind and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Blairsville, Dial, Hemp, Owltown, Margret, Track Rock, Nottely Dam,
Hurst, Ivy Log, Jones Creek and Gaddistown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3492 8389 3483 8380 3465 8419 3477 8429
      3499 8417
TIME...MOT...LOC 1639Z 235DEG 40KT 3475 8416

WIND...50MPH
Local storm report, May 11, 1:31 PM EDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
131 PM EDT SAT MAY 11 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0424 AM     TSTM WND DMG     1 E PLAINVILLE          34.41N  85.01W
05/11/2019                   GORDON             GA   EMERGENCY MNGR

            EMERGENCY MANAGER REPORTS DAMAGE TO GAS STATION METAL
            CANOPY. PORTIONS OF THE ROOF WERE PEELED OFF.

&&

EVENT NUMBER FFC1900236

DEESE
Special weather statement, May 11, 2:02 PM EDT, 19 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
202 PM EDT Sat May 11 2019

GAZ104>106-111830-
Crisp GA-Dooly GA-Sumter GA-
202 PM EDT Sat May 11 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CRISP...SOUTHWESTERN
DOOLY AND SOUTHEASTERN SUMTER COUNTIES UNTIL 230 PM EDT...

At 202 PM EDT...a strong thunderstorm was over Cobb, or 13 miles west
of Cordele...moving northeast at 25 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Cobb, Drayton and Georgia Veterans Memorial St Pk.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3192 8401 3198 8407 3217 8395 3201 8377
TIME...MOT...LOC 1802Z 225DEG 20KT 3198 8400

WIND...40MPH
Special weather statement, May 11, 2:09 PM EDT, 12 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
209 PM EDT Sat May 11 2019

GAZ061-073-074-111845-
Washington GA-Baldwin GA-Hancock GA-
209 PM EDT Sat May 11 2019

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN WASHINGTON...EASTERN
BALDWIN AND SOUTHERN HANCOCK COUNTIES UNTIL 245 PM EDT...

At 208 PM EDT...a strong thunderstorm was over Scottsboro, or near
Milledgeville...moving northeast at 15 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Milledgeville, Deepstep, Midway-Hardwick, Devereux, Beulah,
Underwood, Hardwick, Allenwood and Scottsboro.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3298 8312 3300 8312 3301 8315 3300 8315
      3300 8316 3299 8318 3297 8317 3297 8318
      3298 8320 3297 8324 3307 8328 3322 8307
      3302 8295
TIME...MOT...LOC 1808Z 240DEG 13KT 3304 8320

WIND...40MPH
Special weather statement, May 11, 2:21 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
221 PM EDT Sat May 11 2019

GAZ083-084-111845-
Wilkinson GA-Twiggs GA-
221 PM EDT Sat May 11 2019

...SIGNIFICANT WEATHER ADVISORY FOR WILKINSON AND EASTERN TWIGGS
COUNTIES UNTIL 245 PM EDT...

At 220 PM EDT...a strong thunderstorm was over Jeffersonville...
moving northeast at 20 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Jeffersonville, Irwinton, McIntyre and Nicklesville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3264 8332 3268 8337 3290 8325 3269 8302
TIME...MOT...LOC 1820Z 228DEG 19KT 3268 8331

WIND...40MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 10, 11:27 PM EDTSpecial Weather StatementFFCCoweta, Heard48 min
May 10, 11:42 PM EDTSevere Thunderstorm WarningFFCCoweta, Heard33 min
May 11, 12:08 AM EDTSpecial Weather StatementFFCCoweta, Fayette37 min
May 11, 3:27 AM EDTSpecial Weather StatementFFCFloyd33 min
May 11, 4:16 AM EDTSpecial Weather StatementFFCGordon29 min
May 11, 5:24 AM EDTSpecial Weather StatementFFCDawson, Pickens36 min
May 11, 6:05 AM EDTSpecial Weather StatementFFCLumpkin25 min
May 11, 6:12 AM EDTSevere Thunderstorm WarningFFCDawson, Lumpkin, White48 min
May 11, 6:31 AM EDTSpecial Weather StatementFFCPickens44 min
May 11, 7:03 AM EDTSpecial Weather StatementFFCWhite42 min
May 11, 7:21 AM EDTSpecial Weather StatementFFCDawson, Pickens39 min
May 11, 10:28 AM EDTSpecial Weather StatementFFCTowns32 min
May 11, 10:40 AM EDTRiver Flood WarningFFCDade23 hr
May 11, 12:39 PM EDTSpecial Weather StatementFFCUnion36 min
May 11, 2:02 PM EDTSpecial Weather StatementFFCDooly28 min
May 11, 2:09 PM EDTSpecial Weather StatementFFCBaldwin36 min
May 11, 2:23 PM EDTSpecial Weather StatementFFCPeach37 min
May 11, 2:32 PM EDTSpecial Weather StatementFFCTalbot28 min
May 11, 2:36 PM EDTSpecial Weather StatementFFCWebster24 min
May 11, 2:38 PM EDTSpecial Weather StatementFFCStewart37 min
May 11, 2:39 PM EDTSpecial Weather StatementFFCMacon36 min
May 11, 2:46 PM EDTSpecial Weather StatementFFCHancock29 min
May 11, 2:52 PM EDTSpecial Weather StatementFFCDooly23 min
May 11, 2:55 PM EDTSevere Thunderstorm WarningFFCGlascock, Hancock, Washington36 min
May 11, 2:58 PM EDTSpecial Weather StatementFFCUpson32 min
May 11, 2:59 PM EDTSpecial Weather StatementFFCChattahoochee, Muscogee31 min
May 11, 3:05 PM EDTSpecial Weather StatementFFCWebster25 min
May 11, 3:15 PM EDTSpecial Weather StatementFFCMacon30 min
May 11, 3:24 PM EDTSpecial Weather StatementFFCSumter36 min
May 11, 3:28 PM EDTSpecial Weather StatementFFCCrisp32 min
May 11, 3:30 PM EDTSpecial Weather StatementFFCGlascock30 min
May 11, 3:31 PM EDTSevere Thunderstorm WarningFFCCrisp, Dooly, Sumter29 min
May 11, 3:32 PM EDTSpecial Weather StatementFFCTwiggs, Wilkinson28 min
May 11, 3:38 PM EDTSpecial Weather StatementFFCCrawford37 min
May 11, 3:42 PM EDTSevere Thunderstorm WarningFFCTwiggs33 min
May 11, 3:46 PM EDTSpecial Weather StatementFFCMacon29 min
May 11, 3:51 PM EDTSevere Thunderstorm WarningFFCCrisp, Dooly, Macon24 min
May 11, 3:57 PM EDTSpecial Weather StatementFFCJasper33 min
May 11, 4:00 PM EDTSpecial Weather StatementFFCPutnam30 min
May 11, 4:01 PM EDTSpecial Weather StatementFFCGlascock29 min
May 11, 4:05 PM EDTSevere Thunderstorm WarningFFCDooly, Houston, Pulaski25 min
May 11, 4:06 PM EDTSpecial Weather StatementFFCJefferson24 min
May 11, 4:12 PM EDTSpecial Weather StatementFFCWilcox33 min
May 11, 4:15 PM EDTSpecial Weather StatementFFCWilkinson30 min
May 11, 4:16 PM EDTSpecial Weather StatementFFCWilkinson29 min
May 11, 4:26 PM EDTSevere Thunderstorm WarningFFCBleckley, Houston, Twiggs19 min
May 11, 4:29 PM EDTSpecial Weather StatementFFCGlascock31 min
May 11, 4:31 PM EDTSpecial Weather StatementFFCJasper, Putnam29 min
May 11, 4:33 PM EDTSpecial Weather StatementFFCBleckley, Dodge27 min
May 11, 4:42 PM EDTSpecial Weather StatementFFCBanks33 min
May 11, 4:44 PM EDTSpecial Weather StatementFFCTwiggs, Wilkinson31 min
May 11, 4:50 PM EDTSpecial Weather StatementFFCTelfair, Wheeler25 min
May 11, 4:58 PM EDTSpecial Weather StatementFFCPutnam32 min
May 11, 5:01 PM EDTSpecial Weather StatementFFCLaurens29 min
May 11, 5:08 PM EDTSpecial Weather StatementFFCClarke37 min
May 11, 5:12 PM EDTSpecial Weather StatementFFCBaldwin, Washington33 min
May 11, 5:15 PM EDTSpecial Weather StatementFFCMontgomery, Wheeler30 min
May 11, 5:22 PM EDTSevere Thunderstorm WarningFFCEmanuel, Johnson, Treutlen23 min
May 11, 5:29 PM EDTSevere Thunderstorm WarningFFCJohnson, Washington31 min
May 11, 5:34 PM EDTSevere Thunderstorm WarningFFCClarke, Madison, Oconee, Oglethorpe, Wilkes29 min
May 11, 5:44 PM EDTSpecial Weather StatementFFCEmanuel, Johnson, Treutlen31 min
May 11, 5:48 PM EDTSpecial Weather StatementFFCMontgomery, Toombs27 min
May 11, 5:52 PM EDTSpecial Weather StatementFFCJefferson23 min
May 11, 5:59 PM EDTSpecial Weather StatementFFCEmanuel31 min
May 11, 6:05 PM EDTSpecial Weather StatementFFCMadison25 min
May 11, 6:16 PM EDTFlash Flood WarningFFCMadison, Oglethorpe104 min
May 11, 6:18 PM EDTSpecial Weather StatementFFCJefferson27 min
May 11, 6:41 PM EDTSpecial Weather StatementFFCJackson49 min

Nearby

Special Weather Statements in Georgia, 2019Every special weather statement in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.